# SDR SWAA2018021319636

- Difficulty date: February 7, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 58,018 hours, 34,009 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAM CRACKED IN THE RADIUS AT THE HANDLE MECHANISM LOWER FORWARD INBOARD MOUNT BOLT.   R & R THE DOOR IAW AMM.
